# SDR IPXA10662288

- Difficulty date: August 24, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 76734AF
- Aircraft time: 27,978 hours, 2,789 cycles
- Engine: Ge CF680
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 9 Slat
- Component: Slat
- Component part number: 114T4104404G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING NR9 SLAT INBD NOSE SKIN RIVET HOLE FOUND CRACKED.  RT WING NR9 SLAT INBD NOSE SKIN REPAIRED IAW SRM 57-43-01-2R2, FIG 201, JUST AT OSS572.5 ORG MATL 7075T6-0063" CRACK LENGTH 0.164" DAMAGE CUTOUT 8.75" X 7.125" THIS IS CLASSIFIED AS A MAJOR REPAIR WITH 7075T6-0071" AS REPAIR DOUBLER AND 7075T6-0063" AS REPAIR PLATE, REPAIR SIZE IS 12" X 10.25".
